# SDR DALA2019040302111

- Difficulty date: April 2, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 53,095 hours, 36,435 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN ACCESSES 520CT AND 620CT ON SETTLEMENT AREA AND COUNTERSINK HOLES AT FUEL TANK. (AI) (AD). NRC 533: CORROSION LEVEL 2, ACCESS PLATES 520CT AND 620CT WERE REPLACED PER B-717 SRM 57-10-01 REPAIR 2 PAR. 5 CONDITION III. (LP #1013646)
